# SDR GTIA040031

- Difficulty date: January 23, 2004
- Submitted: February 27, 2004
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 461 - NOSE GEAR DID NOT RETRACT AFTER TAKEOFF.  SERVICE NOSE STRUT CHECKED SYSTEM, RIGGING AND PERFORMED NOSE GEAR RETRACTION.  NO DEFECTS NOTED.  (M)
